Hair Loss Medicine Made “Him” a “Her” in 9 Months
This is a first, but it looks like men need to be wary of hair loss drugs, if you don't want to go from him to "shim" in less than a year.
William McKee was taking Propecia to get his hair loss under control and get back the hair he had lost. To say that it worked would be an understatement, but he gained a few more things than just hair, like enlarged breasts, widened hips and falling shoulders (as women are built different than men, so they don't look like football players).
Common side effects of Propecia Oral:
Inability to have an Erection Less Severe
Infrequent side effects of Propecia Oral:
High-Grade Prostate Cancer Severe
Enlarged Breasts Severe
Allergic Reaction caused by a Drug Severe
Abnormally Low Blood Pressure Less Severe
Fluid Retention in the Legs, Feet, Arms or Hands Less Severe
Decreased Amount of Semen Upon Ejaculation Less Severe
Altered Interest in Having Sexual Intercourse Less Severe
Rare side effects of Propecia Oral:
Breast Cancer in a Male Patient Severe
Depression Less Severe
Orgasm Problems Less Severe
Testicular Pain Less Severe
Problem with Ejaculation Less Severe
A full blown transformation isn't listed, so this is a head scratcher...or is it?
It is true that Propecia DOES inhibit testosterone, which leads to increased estrogen. That makes hair grow . . . but more than two dozen men have sued Merck, the company behind the drug, saying it ruined their sex drives. Merck is fighting those lawsuits. But in the case of William (now known as Mandi), he/she didn't take Merck's Propecia, he/she took a generic version he bought online from India . . . so he can't sue. This is the first case of someone saying Propecia literally turned them female over the course of 9 months.
William/Mandi's complaint, "My rock-hard chest from the gym began to soften, reaching the point where I had noticeable breasts. My shoulders were literally falling into a more feminine position and my hips were loosening and becoming wider."
He went on to say that the drug gave him an overwhelming urge to CROSS-DRESS . . . so now he goes by Mandi, is separated from his wife, and finds himself attracted to men.
By the way, the imported Propecia DIDN'T help his baldness, so he wears a blonde wig.
In case you were curious, here is a "then" photo of William and a "now" of his alter-ego, Mandi.